International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 271-279
Existence and uniqueness theorem for a solution of fuzzy differential equations
Department of Mathematics, Pusan National University, Pusan 609–735, Korea
Received 10 June 1996
Copyright © 1999 Jong Yeoul Park and Hyo Keun Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using the method of successive approximation, we prove the
existence and uniqueness of a solution of the fuzzy differential equation . We also consider an -approximate solution of the above fuzzy differential